# SDR UPS07450277

- Difficulty date: July 10, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT CARGO FLOORBEAM UPPER TEE FOUND CORROSION AT STA 1920 CARGO NET ATT HOOK RBL4 TO LBL4.  CORROSION BLEND OUT 0.045" BY 1.5" BY 2".  AFT CARGO COMPT BS 1920 LBL 42 TO RBL 42 FLOORBEAM UPPER CHORD REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
